# SDR SWAA2017060614177

- Difficulty date: June 3, 2017
- Submitted: June 6, 2017
- Operation: Air carrier
- Aircraft: N620SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28036
- Aircraft time: 66,846 hours, 52,902 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 65C27093
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SIGN LIGHT ASSEMBLY BROKEN AT ROW 12.  R&R LIGHT ASSEMBLY PER MM.
